# SDR UPS03440499

- Difficulty date: April 13, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 100,611 hours, 25,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1040 STR 4L TIE CLIP CORROSION.     BS 1040 STR 4L TIE CLIP REINSTALL AS PER SRM 51-30-02. CORROSION BLEND OUT 0.040 X 1 X 1 INCHES. EXCEED SRM LIMIT.
